# SDR SCNA2020031913005

- Difficulty date: February 13, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 63,031 hours, 22,321 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TCAP OF BEAM STA 986.5 FROM BL 0 TO BL 45R WL 208	REMOVED AND REPLACED TCAP ON BS 986.TO RBL 45 TO LBL 45, PER B7374 800 SRM 53-10-51 REP 4.
